# SDR AALA2019102879001

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 21,216 hours, 8,632 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF ROLL AT OR ABOUT V1, ALL V SPEEDS DISAPPEARED. V SPEEDS WERE CONFIRMED ON TAXI OUT, SPEEDS WERE 140,142,147. CALLED ROTATION AT ABOUT 155 KTS. MAINTENANCE ACCOMPLISHED BITE OF FMS, DFCS, AND CDS, ALL NORMAL. NO FAULTS DISPLAYED FOR PREVIOUS FLT LEG. OPERATIONAL TEST OF DFCS NORMAL IAW AMM 22-11-00. OPERATIONAL TEST OF FMC NORMAL IAW AMM 34-61-00. OPERATIONAL TEST OF CDS NORMAL IAW AMM 31-62-00. ALL TESTS GOOD.
